# SDR SWAA2024102245957

- Difficulty date: October 8, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,374 hours, 43,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER KEEL BEAM PANEL #192E FWD R/H HANGAR SUPPORT BRACKET CRACKED<[01] REMOVED AND REPLACED CENTER KEEL BEAM PANEL 192E FWD R/H HANGER SUPPORT BRACKET IAW B737 SRM 51-40-02.
